# SDR SCNA20170703155

- Difficulty date: June 30, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 55,867 hours, 21,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Row 10def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ROW 10 DEF 3 INCH SECTION OF EMERGENCY LIGHT IS DAMAGED.  REPLACED THE LIGHT AND OPS CHECKED GOOD.
